| Catalog Number |
64956040 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's left knee was revised 12 days after implantation due to dissociation of the stem from the stem extender.Intra-operatively, it was confirmed that no implants broke, they simply separated.Surgeon reduced the patient and re-impacted the implants (nothing was removed).Rep confirmed there was nothing unusual about the technique for the original implantation.Surgeon has experience with the implant system over hundreds of cases.